| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypoglycemia (1912); Blood Loss (2597)
| Date of Event |
04/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were experiencing low blood glucose.Blood glucose level was 40mg/dl.Troubleshooting was performed for low blood glucose.Customer had issue with sensor.The insulin pump will not be returned for analysis.